# SDR AALA20150818002

- Difficulty date: July 24, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 67,281 hours, 8,150 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W412021
- Part serial: 0215
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT INBD & OTBD AREAS FOUND DELAMINATED.  REPAIRED IAW SRM 51-70-10 REPAIR 4 FIG 202 & SRM 57-43-02-2R PROC 2 REPAIR 2.
